MathSciNet Relay Station
MathSciNet bibliographic data
MR1718530 (2001c:35034) 35B38 (35J65 58E05)
Jeanjean, Louis On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on ${\bf R}\sp N$. Proc. Roy. Soc. Edinburgh Sect. A 129 (1999), no. 4, 787–809.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement